Shalina Ibucap Forte – 10 Capsules is an analgesic pain reliever that is effective against pains associated with dental inflammation, osteo-arthritis, cervical spondylosis and headaches
Each capsule contains Ibuprofen BP 400mg, Paracetamol BP 325mg, Caffeine BP 30mg.
Direction for Use
Adults and children over 12 years old: Initial dose 1 capsule, then if necessary, 1 capsule every 4 hours. Do not exceed 3 capsules daily. Not suitable for children under 12 years.
Store away from the reach of children. Not to be administered to children under 12 years.